# SDR RAIA950807

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2170 · Humidity Control System
- Part: Water Sock
- Part number: 8323715
- Condition: Dirty
- Location: Lt/Rt
- Part time: 6,516 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - NR 7083 - EXCESSIVE STEAM OR SMOKE COMING FROM RT PACK.  MAINTENANCE REPLACED BOTH WATER SOCKS AND DRAINED OIL FROM COOLING TURBINE LEFT AND RT.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
